MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SOLYX SIS SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, FEMA

BOSTON SCIENTIFIC CORPORATION SOLYX SIS SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, FEMA
Model Number M0068507000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/26/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3 (date of event): date of event was approximated to (b)(6) 2016, implant date, as no event date was reported.Block e1: this event was reported by the patient's legal representation.The implanting surgeon is: dr.(b)(6).Block h6: the following imdrf patient code capture the reportable event of: e2401 - unspecified personal injury.The following imdrf impact code capture the reportable event of: f12 - patient had filed a legal claim for an unspecified personal injury related to the device.
 
Event or Problem Description
It was reported to boston scientific corporation that a solyx sis system device was implanted into the patient during a robotic-assisted laparoscopic hysterectomy, bilateral salpingectomy, cystoscopy, and mid-urethral sling placement procedure performed on (b)(6) 2016, for the treatment of abnormal uterine bleeding, anemia, and pelvic pain.During the exam under anesthesia, it was observed that the uterus was slightly enlarged and in a globular shape.It was found to be mobile and anteverted.No masses were detected in the surrounding areas.The laparoscopic findings showed a similar enlarged globular uterus, but both fallopian tubes and ovaries appeared normal.The liver edge was also normal, but the gallbladder was slightly enlarged.After the cystoscopy, it was confirmed that bilateral ureteral jets were present, and there was no damage or suture on the bladder.In addition, the patient underwent the procedure without any issues and was successfully awakened from anesthesia.Afterward, she was moved to the recovery area and remained in stable condition.As reported by the patient's attorney, the patient has experienced an unspecified injury.

Brand Name
SOLYX SIS SYSTEM
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, FEMA
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key17426921
Report Number3005099803-2023-04056
Device Sequence Number12676842
Product Code PAH
UDI-Device Identifier08714729774044
UDI-Public08714729774044
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K081275
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/22/2019
Device Model NumberM0068507000
Device Catalogue Number850-700
Device Lot Number0019399953
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/05/2023
Initial Report FDA Received Date07/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/24/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age48 YR
Patient SexFemale